Separation of two linear subspaces

Chandler, Davis: Separation of two linear subspaces. In: Acta scientiarum mathematicarum, (19) 3-4. pp. 172-187. (1958)

[img] Cikk, tanulmány, mű

Download (927kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1958
Volume: 19
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 172-187
Language: angol
Official URL:
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: p. 186-187.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27

Actions (login required)

View Item View Item